# SDR FDEA201204171463

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5017
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 760, RBL 8 TO LBL 24 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND III.  R & R FLOORBEAM IAW DWG 143N5430 SH19 AND DWG 143N5017, SH1, REV A,  MAJOR REPAIR.
